# SDR UPS08153338

- Difficulty date: September 17, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FUSELAGE DENT FWD OF LOWER AFT CARGO DOOR OUT OF LIMITS.  ENGINEERING EVALUATING.  INSPECTED AREAS JUST FWD OF FRAME 58, BETWEEN STR 33 AND STR 29.  CHECKED MATERIAL REMAINING WITH ULTRA SOUND AND FOUND TO BE WITHIN REWORK LIMITS PER A300 SRM 53-10-13 DIA 101 PERM ALLOWABLE REWORK.
